DBLP BibTeX Record 'journals/tcs/DiksKMP95'

@article{DBLP:journals/tcs/DiksKMP95,
  author    = {Krzysztof Diks and
               Evangelos Kranakis and
               Adam Malinowski and
               Andrzej Pelc},
  title     = {Anonymous Wireless Rings},
  journal   = {Theor. Comput. Sci.},
  volume    = {145},
  number    = {1{\&}2},
  year      = {1995},
  pages     = {95-109},
  ee        = {http://dx.doi.org/10.1016/0304-3975(94)00178-L},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}